JournalsprimsVol. 30, No. 4pp. 603–610

A Generalized Grothendieck-RIemann-Roch Theorem for Hirzebruch's <i>χ<sub>y</sub></i>-Characteristic and <i>T<sub>y</sub></i>-Characteristic

  • Shoji Yokura

    Kagoshima University, Japan
A Generalized Grothendieck-RIemann-Roch Theorem for Hirzebruch's <i>χ<sub>y</sub></i>-Characteristic and <i>T<sub>y</sub></i>-Characteristic cover

Cite this article

Shoji Yokura, A Generalized Grothendieck-RIemann-Roch Theorem for Hirzebruch's <i>χ<sub>y</sub></i>-Characteristic and <i>T<sub>y</sub></i>-Characteristic. Publ. Res. Inst. Math. Sci. 30 (1994), no. 4, pp. 603–610

DOI 10.2977/PRIMS/1195165791